Journal of Symbolic Logic

On the Admissible Rules of Intuitionistic Propositional Logic

Rosalie Iemhoff

Full-text: Remote access If you are a member of the ASL, log in to Euclid for access.
Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We present a basis for the admissible rules of intuitionistic propositional logic. Thereby a conjecture by de Jongh and Visser is proved. We also present a proof system for the admissible rules, and give semantic criteria for admissibility.

Article information

Source
J. Symbolic Logic Volume 66, Issue 1 (2001), 281-294.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1183746371

JSTOR
links.jstor.org

Mathematical Reviews number (MathSciNet)
MR1825185

Zentralblatt MATH identifier
0986.03013

Citation

Iemhoff, Rosalie. On the Admissible Rules of Intuitionistic Propositional Logic. Journal of Symbolic Logic 66 (2001), no. 1, 281--294. http://projecteuclid.org/euclid.jsl/1183746371.


Export citation